# SDR UPS204048

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND REPAIR ANGLE TO BE CORRODED AND GOUGED AT BS 441 STR 26R.  FABRICATED NEW REPAIR ANGLES AND INSTALLED WITH FASTENERS IAW SRM 51-30-2 AND 51-20-1.
